# SDR EIA980353

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Failed
- Location: Landing Gear
- Part time: 50,760 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABQ - AFTER TAKEOFF FROM PHX, LANDING GEAR UP, LEFT GEAR UNSAFE LIGHT ON, PERFORMED ABNORMAL CHECKLIST AND LIGHT REMAINED  ON.  REPLACED STRIKER FOR GEAR LIGHT, OPERATIONALLY CHECKED GOOD PER MM 32-31-4.  (M)
